Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Guo, Zhenyu, Melgaard, Michael and Zou, Wenming (2017) Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents. Electronic Journal of Differential Equations, 2017 (199). pp. 1-18. ISSN 1072-6691

Argaez, Carlos and Melgaard, Michael (2012) Existence of a minimizer for the quasi-relativistic Kohn-Sham model. Electronic Journal of Differential Equations, 2012 (18). pp. 1-20. ISSN 1072-6691

This list was generated on Sat Oct 21 01:22:12 2017 BST.